# SDR G73R20160617002

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: General aviation
- Aircraft: N371HA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20371
- Aircraft time: 1,843 hours, 862 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917304
- Part serial: 4C9YK
- Condition: Defective
- Location: Cockpit
- Part time: 1,843 hours, 862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AMBER FSU INOPERATIVE, INTERMITTENTLY APPEARS ON THE NR 1 MFD.  THE MDC HAS ALSO RECORDED MFD CARD FAILURE.
